# SDR N3XR2018121700305

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N305ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N205
- Aircraft time: 1,396 hours
- Engine: Austro E4
- Engine time: 1,396 hours
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Valve
- Part number: E4A41300801
- Condition: Failed
- Location: Ele Chargeover
- Part time: 1,396 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO 8,000 FEET POWER DECREASED , UN-COMMANDED, FROM 92% TO 70%. TROUBLESHOOTING REVEALED THE ELECTRIC CHANGE OVER VALVE, P/N-E4A-41-300-801 WAS DEFECTIVE. THAT PART WAS REPLACED AND ALL OPERATIONAL CHECKS SHOWED PROPER OPERATION.
